# SDR SWIA972197

- Difficulty date: December 9, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 3,716 hours, 5,266 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTED TO 15 DEGREES DURING APPROACH, FLAP SELECTOR HANDLE DID NOT DROP FULLY INTO DETENT.  FLAPS DID NOT MOVE. REPLACED FLAP SELECTOR HANDLE PER MM 27-50-00 OPS CHECK GOOD.  PN ON 120-42642-507  SN ON 148478-304 SN OFF 120336
